# SDR AALA202311212937

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A320*
- Aircraft serial: 6443
- Aircraft time: 27,300 hours, 11,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Underserviced
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
